Alert archive / New York / River Flood Warnings in 2008

River Flood Warning 71, NWS Albany, NY

April 29, 2008Rensselaer County, Saratoga County, New York

NWS Albany, NY issued this river flood warning at Apr 29, 2008, 12:23 PM EDT for Rensselaer County, Saratoga County, New York. It took effect at Apr 29, 2008, 1:22 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2008, 12:23 PM EDT (16:23 UTC)
In effect from
Apr 29, 2008, 1:22 PM EDT
Expired
Apr 30, 2008, 8:24 AM EDT
In force
19 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Rensselaer County, NY, Saratoga County, NY

The radar

The Albany radar (KENX), 47 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KALY 291623
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1223 PM EDT TUE APR 29 2008

NYC083-091-300423-
/O.NEW.KALY.FL.W.0071.080429T1722Z-080501T0340Z/
/MCVN6.1.ER.080429T1722Z.080430T0600Z.080430T2140Z.NO/
1223 PM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HUDSON RIVER ABOVE CHAMPLAIN CANAL LOCK 2 MECHANICVILLE.
* FROM THIS AFTERNOON UNTIL WEDNESDAY EVENING.
* AT 12 PM TUESDAY THE RIVER ELEVATION WAS...52.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD ELEVATION IS 53 FEET. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 1 PM 
  TUESDAY AND RISE TO AROUND 53.3 FEET AROUND MIDNIGHT TONIGHT.   
  IT IS NOT FORECAST TO FALL BELOW FLOOD STAGE UNTIL LATE 
  WEDNESDAY AFTERNOON.
* IMPACT...AT 53.0 FEET...WATER FLOODS THE MECHANICVILLE WHARF.

&& 
 
                  FLD   OBSERVED       FORECAST ELEVATION ABV SEA LVL
                                        2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        ELEV   ELEV DAY TIME    TUE   TUE   WED   WED   WED

HUDSON RIVER
  MECHANICVILL  53.0   52.9 TUE 12 PM   53.0  53.3  53.3  53.3  53.2

$$
2 follow-up statements
000 
WGUS81 KALY 292153
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
553 PM EDT TUE APR 29 2008

NYC083-091-115-301253-
/O.CON.KALY.FL.W.0057.000000T0000Z-000000T0000Z/
/SYLN6.2.ER.080410T0351Z.080430T0600Z.000000T0000Z.NO/
553 PM EDT TUE APR 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER BELOW CHAMPLAIN CANAL LOCK 2 SCHUYLERVILLE.
* UNTIL FURTHER NOTICE. 
* AT  3 PM TUESDAY THE RIVER ELEVATION WAS 92.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD ELEVATION IS 90 FEET. 
* THE RIVER IS FORECAST TO RISING TO NEAR 92.4 FEET AROUND MIDNIGHT 
  TUESDAY NIGHT...REMAIN STATIONARY UNTIL DAYBREAK WEDNESDAY...THEN
  SLOWLY RECEDE WEDNESDAY MORNING. 
* IMPACT...AT 93.0 FEET...THERE ARE TWO TO THREE FEET OF WATER IN SOME
  AREAS CLOSE TO THE RIVER INCLUDING THE SOD FARM...WRIGHTS LOOP...
  AND FERRY LANE.

&& 
 
                  FLD   OBSERVED     FORECAST ELEVATION ABV SEA LVL
                                      8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION        ELEV  ELEV DAY TIME   TUE   WED   WED   WED   WED

HUDSON RIVER
  SCHUYLERVILL  90.0   92.0 TUE 03 PM  92.3  92.4  92.4  92.3  91.9

$$

NYC083-091-301253-
/O.EXT.KALY.FL.W.0071.000000T0000Z-080501T0749Z/
/MCVN6.1.ER.080429T1700Z.080430T0600Z.080501T0149Z.NO/
553 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT... 
 
THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER ABOVE CHAMPLAIN CANAL LOCK 2 MECHANICVILLE.
* UNTIL LATE WEDNESDAY NIGHT. 
* AT  3 PM TUESDAY THE RIVER ELEVATION WAS 53.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD ELEVATION IS 53 FEET. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 53.5 FEET BY 
  AROUND MIDNIGHT TUESDAY NIGHT...THEN BEGIN RECEDING DURING THE
  EARLY MORNING HOURS. IT IS NOT FORECAST TO FALL BELOW FLOOD 
  STAGE UNTIL LATE WEDNESDAY EVENING.
* IMPACT...AT 53.5 FEET...THERE ARE UP TO 6 INCHES OF WATER ON 
  THE MECHANICVILLE WHARF.

&& 
 
                  FLD   OBSERVED      FORECAST ELEVATION ABV SEA LVL
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION        ELEV   ELEV DAY TIME   TUE   WED   WED   WED   WED

HUDSON RIVER
  MECHANICVILL  53.0   53.2 TUE 03 PM  53.4  53.5  53.4  53.3  52.8

$$
000 
WGUS81 KALY 301224
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
824 AM EDT WED APR 30 2008

NYC083-091-115-010024-
/O.CON.KALY.FL.W.0057.000000T0000Z-000000T0000Z/
/SYLN6.2.ER.080410T0351Z.080429T1900Z.000000T0000Z.NO/
824 AM EDT WED APR 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER BELOW CHAMPLAIN CANAL LOCK 5 SCHUYLERVILLE.
* UNTIL FURTHER NOTICE. 
* AT  7 AM WEDNESDAY THE RIVER ELEVATION WAS 91.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD ELEVATION IS 90 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO AN ELEVATION OF 91.0 FEET BY
  THURSDAY MORNING...THEN REMAIN NEAR THAT LEVEL...UNTIL LATE
  THURSDAY EVENING. THE RIVER IS NOT EXPECTED TO GO BELOW FLOOD
  UNTIL SATURDAY AT THE EARLIEST. 
* IMPACT...AT 91.5 FEET...THERE IS AROUND TWO FEET OF WATER IN PLACES
  CLOSE TO THE RIVER INCLUDING THE SOD FARM...WRIGHTS LOOP...AND 
  FERRY LANE.

&& 
 
                  FLD   OBSERVED      FORECAST ELEVATION ABV SEA LVL
                                       2 PM  8 PM  8 AM  8 PM  8 AM
LOCATION        ELEV   ELEV DAY  TIME   WED   WED   THU   THU  FRI

HUDSON RIVER
  SCHUYLERVILL  90.0   91.6 WED 07 AM  91.4  91.2  91.1  91.1  90.7

$$

NYC083-091-301254-
/O.CAN.KALY.FL.W.0071.000000T0000Z-080501T0749Z/
/MCVN6.1.ER.080429T1700Z.080429T1900Z.080430T0540Z.NO/
824 AM EDT WED APR 30 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE HUDSON RIVER ABOVE CHAMPLAIN CANAL LOCK 2 MECHANICVILLE.
* AT  7 AM WEDNESDAY THE RIVER ELEVATION WAS 52.9 FEET. 
* FLOOD ELEVATION IS 53 FEET. 
* IMPACT...WHEN THE RIVER DROPS BELOW 53.0 FEET...WATER RECEDES 
  OFF THE MECHANICVILLE WHARF.

&& 
 
                  FLD   OBSERVED      FORECAST ELEVATION ABV SEA LVL
                                       2 PM  8 PM  8 AM  8 PM  8 AM
LOCATION        ELEV   ELEV DAY  TIME   WED   WED   THU   THU   FRI

HUDSON RIVER
  MECHANICVILL  53.0   52.9 WED 07 AM  52.7  52.4  52.2  52.2  51.9

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 29, 10:23 AM EDT, 2 hours earlier.

Area forecast discussion, Apr 29, 10:23 AM EDT, 2 hours before
AREA FORECAST DISCUSSION...CORRECTED NEAR TERM
NATIONAL WEATHER SERVICE ALBANY NY
1023 AM EDT TUE APR 29 2008

.SYNOPSIS...
LOW PRESSURE ALONG A FRONTAL BOUNDARY WILL MOVE NORTHWARD ALONG
THE NEW ENGLAND COAST LINE THIS AFTERNOON AND TONIGHT. THE RAIN
ASSOCIATED WITH THIS SYSTEM WILL MOVE OFF TO OUR NORTH AND EAST
THIS AFTERNOON. IT WILL BE UNSEASONABLY COOL AIR THROUGH THE MIDDLE
OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE LOW OVER CAPE COD WILL HEAD NORTHWARD ALONG THE NEW ENGLAND
COAST THIS AFTERNOON. SHORT WAVE ENERGY ROTATING THROUGH BASED OF
UPPER TROUGH WHICH IS BECOMING NEGATIVELY TILTED AND WILL MOVE OVER
NEW ENGLAND THIS AFTERNOON. HAVE HAD 850-700MB FGEN FORCING ACROSS
EASTERN PORTION OF FORECAST AREA THIS MORNING ALONG WITH 850-500MB
CONVERGENCE. THIS FORCING WILL MOVE OFF TO NORTH AND EAST THIS
AFTERNOON AS LOW MOVES WAY FINALLY ENDING THE RAIN. A COMPREHENSIVE
PUBLIC INFORMATION STATEMENT WILL BE ISSUED SHORTLY WITH RAINFALL
REPORTS FROM ACROSS THE FORECAST AREA. NORTHWEST WINDS WILL PICK UP
THIS AFTERNOON. UPDATED TEMPERATURES TO BETTER REFLECT CURRENT
READINGS AND TRENDS. QUITE CHILLY ESPECIALLY ACROSS THE HIGHER
TERRAIN. WILL LIKELY UPDATED GRIDS AND ALPHANUMERIC PRODUCTS AGAIN
FOR THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
MAIN FORECAST PROBLEM FOR BOTH TONIGHT AND WEDNESDAY NIGHT WILL
BE LOW TEMPERATURES AND IMPACT OF FROST ON EARLY START TO GROWING
SEASON IN THE MOHAWK VALLEY...HUDSON VALLEY AND SOUTHERN
LITCHFIELD COUNTY. FOR DETAILED INFORMATION ON START OF THE
GROWING SEASON...PLEASE REFER TO SPS ISSUED LAST THURSDAY
AFTERNOON.

THE FORECAST AREA IS WELL INTO THE COLD AIR TONIGHT THROUGH
WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS IN AND CRESTS OVER THE
REGION BY THURSDAY MORNING. LOWS TONIGHT ARE EXPECTED TO BE IN
THE MID 20S TO LOWER 30S IN MOST AREAS WITH SURFACE WINDS GRADUALLY
DIMINISHING DURING THE NIGHT. HAVE ISSUED A FREEZE WARNING FOR THE
MOHAWK VALLEY AND LAKE GEORGE SARATOGA REGION AND A FROST ADVISORY
FOR THE GREATER CAPITAL DISTRICT...MID HUDSON VALLEY AND SOUTHERN
LITCHFIELD COUNTY. THE FRUIT TREES WHICH ARE IN FULL BLOOM IN
THESE AREAS AS WELL AS SOME FLOWERS THAT BLOOMED MUCH EARLIER THAN
NORMAL WILL BE MOST SUSCEPTIBLE TO THESE TEMPERATURES.

HIGHS WEDNESDAY WILL BE A DEGREE OR TWO COLDER THAN TODAY IN MOST
AREAS RANGING FROM THE LOWER 40S TO THE MID 50S WHICH IS ABOUT 10
DEGREES BELOW NORMAL.

TEMPERATURES ARE EXPECTED TO BE EVEN A FEW DEGREES LOWER ON
WEDNESDAY NIGHT THAN TONIGHT...AS RADIATIONAL COOLING CONDITIONS
WILL BE NEARLY IDEAL WITH MAINLY CLEAR SKIES FOR MUCH OF THE NIGHT
ALONG WITH LIGHT WINDS. LOW TEMPS WEDNESDAY NIGHT WILL BE IN THE
20S TO AROUND 30...WITH A FEW LOCATIONS IN THE SOUTHERN
ADIRONDACKS DROPPING INTO THE TEENS. CLOUDS MAY INCREASE ACROSS
THE WESTERN AND SOUTHERN PORTIONS OF THE REGION DURING THE SECOND
HALF OF THE NIGHT...WHICH MAY STOP THE TEMPERATURES FORM FALLING
ANY FURTHER. WILL INCLUDE MENTION OF FROST IN THE HWO ON WEDNESDAY
NIGHT AS WELL.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
THE EXTENDED PORTION OF THE FCST BEGINS WITH A WARM FRONT OVER THE
MIDWEST AND UPPER MID ATLANTIC FOCUSING SOME SCT SHOWERS OVER PA
INTO SRN NY.  THE VAST MAJORITY OF THE FCST AREA SHOULD REMAIN DRY
WITH THE BEST THERMAL ADVECTION PACKAGE GRAZING LOCATIONS SOUTH AND
WEST OF THE GREATER CAPITAL REGION.  THE NRN EXTENT OF THE WARM
ADVECTION SHOWERS VARIES BETWEEN THE GFS...ECMWF...CAN GGEM...AND
HPC...BUT THE OVERALL TREND FAVORS A DRY FCST NORTH AND EAST OF ALY.

THU NIGHT INTO FRIDAY...W/NW ALOFT FLOW CONTINUES WITH ONE CUTOFF
RETROGRADING SLOWLY E/NE OVER ME AND NOVA SCOTIA...WHILE ANOTHER ONE
OVER THE CNTRL PLAINS CONTINUES TO OCCLUDE.  BETWEEN THE TWO CUTOFFS
HEIGHTS BEGIN TO RISE OVER THE MIDWEST...GREAT LAKES REGION AND
NORTHEAST WITH AN OMEGA BLOCK TRYING TO FORM.  MEANWHILE...THE WARM
FRONT ASSOCIATED WITH THE CNTRL PLAINS SYSTEM WILL CONTINUE TO
PRODUCE SCATTERED SHOWERS MAINLY FROM THE MOHAWK RIVER
VALLEY...CAPITAL REGION...AND BERKSHIRES SOUTHWARD.  850 MB TEMPS OF
+2-+5C WILL ALLOW TEMPS TO BE SLIGHTLY COOLER THAN NORMAL WITH HIGHS
IN THE U50S TO L60S IN THE VALLEYS AND IN THE 50S OVER THE HILLS AND
MTNS.  LOWS WILL GENERALLY BE IN THE 30S TO L40S.

FRI NIGHT...THE LATEST GFS STILL HAS A PRONOUNCED BAROCLINIC ZONE
OVER CNTRL-SRN NY...AND PA WITH SHOWERS PERSISTING.  THE CAN
GGEM...AND THE ECMWF...HAVE THE BAROCLINIC ZONE FURTHEST SOUTH AND
WEST OVER PA AND OH. THE GLOBAL ENSEMBLE MEAN HAS 6-HR POPS FOR FIVE
ONE HUNDREDTHS OF AN INCH WITH LIKELY TO CATEGORICAL VALUES OVER
MUCH OF ERN NY.  WE KEPT A CHANCE OF SHOWERS IN FROM THE CAPITAL
DISTRICT...MOHAWK VALLEY SOUTH AND WEST.

SATURDAY THROUGH MONDAY...WE FAVORED THE LATEST ECMWF...AND THE CAN
GGEM WITH THE OMEGA BLOCK FORMING OVER ERN CANADA AND THE NORTHEAST
WITH THE CUTOFF LOW OVER THE UPPER MS RIVER VALLEY NOT IMPACTING THE
FCST AREA UNTIL EARLY NEXT WEEK. THE GFS AND 00Z GEFS ARE NOT FAR
OFF FROM THESE DETERMINISTIC LONG RANGE SOLUTIONS...EXCEPT THEY
WOULD HAVE SOME BETTER CHANCES OF SHOWERS OVER THE CATSKILLS AND
MOHAWK VALLEY WITH THE WARM FRONT/THERMAL TROUGH FROM THE UPSTREAM
CUTOFF AGAIN.  WE KEPT SOME SLIGHT CHANCE POPS IN THE GRIDS...BUT IT
APPEARS AT THIS TIME THAT WEST OF THE HUDSON RIVER VALLEY...AND
SOUTH OF ALY WOULD HAVE THE BEST CHANCES FOR SOME SCT SHOWERS.  A
LOW CONFIDENCE FCST WHETHER IT WILL BE COMPLETELY DRY AT THIS POINT
FOR THE ALY FCST AREA.  TEMPS FOR THE STRETCH STILL APPEAR THAT THEY
WILL BE A SHADE BELOW NORMAL FOR EARLY MAY...DESPITE THE H500 HIGH
AMPLITUDE SHORT WAVELENGTH RIDGE POTENTIALLY FORMING BETWEEN THE
CUTOFF OVER THE WRN ATLANTIC...AND THE ONE NEAR THE WRN GREAT LAKES
REGION BY THE END OF THE PERIOD.

OVERALL...PCPN IN THE EXTENDED LOOKS TO BE BELOW NORMAL...WITH TEMPS
SLIGHTLY BELOW NORMAL.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
LIGHT RAIN STILL AFFECTING TAF SITES...IT WILL COME TO AN END BY
AFTERNOON AS SURFACE LOW OVER CAPE COD HEADS NORTHWARD ALONG NEW
ENGLAND COAST THIS AFTERNOON. MVFR CONDITIONS WILL IMPROVE TO VFR
THIS AFTERNOON BUT CLOUDS WILL DOMINATE. NORTHWEST WINDS WILL BECOME
BRISK THIS AFTERNOON ON THE BACKSIDE OF THE LOW AS PRESSURE
GRADIENTS TIGHTENS ACROSS REGION.

OUTLOOK...
WED...VFR...NO SIG WX.
THU...VFR/MVFR. CHC SHOWERS KPOU SOUTH.
FRI-SAT...VFR/MVFR. SLIGHT CHANCE/CHANCE OF -SHRAS KALB SOUTH.

&&

.FIRE WEATHER...
WET FLAG CONDITIONS WILL HOLD FOR MUCH OF THE DAY AS PCPN NOT
EXPECTED TO END UNTIL THIS AFTERNOON.

RELATIVITY HUMIDITY VALUES WILL FALL TO 35 TO 50 PERCENT LATE
TODAY...RECOVER TO 65 TO 95 PERCENT TONIGHT AND FALL TO 25 TO 40
PERCENT ON WEDNESDAY.

NORTHWEST WINDS OF 10 TO 15 MPH THIS MORNING WILL INCREASE TO 15
TO 25 MPH DURING THE AFTERNOON WITH GUSTS UP TO 30 TO 35 MPH.
NORTHWEST WINDS WILL GRADUALLY DIMINISH TO 5 TO 15 MPH TONIGHT
WITH NORTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO 25 MPH ON WEDNESDAY.

&&

.HYDROLOGY...
FLOODING IS STILL OCCURRING ALONG THE UPPER HUDSON RIVER NEAR
SCHUYLERVILLE. IT APPEARS THIS AREA WILL REMAIN ABOVE FLOOD FOR THE
NEXT FEW DAYS. FORT EDWARD IS EXPECTED TO JUST EXCEED FLOOD STATE
TODAY. A MUCH NEEDED SOAKING RAINFALL HAS OCCURRED OVER THE HSA WITH
ONE TO TWO INCHES COMMON...WITH SOME TWO TO TWO AND HALF INCH TOTALS
OVER SRN VT AND THE ERN CATSKILLS.  A FEW SITES IN WRN NEW ENGLAND
REACHED THE CAUTION/ALERT STAGE.

COOLER AND MAINLY DRY WEATHER WILL RETURN TUESDAY AFTERNOON.  COLDER
THAN NORMAL TEMPS...INCLUDING AREAS TO WIDESPREAD FROST WEDNESDAY
AND THURSDAY MORNINGS WILL SLOW THE RUNOFF AND GRADUALLY LOWER RIVER
LEVELS.  LIGHT RAINFALL IS POSSIBLE THU INTO FRI MAINLY FROM THE
CAPITAL REGION SOUTH AND WEST.

FOR UPDATES ON RIVER AND RESERVOIR LEVELS PLEASE REFER TO OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE ON THE WEB.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT WEDNESDAY FOR
     CTZ013.
NY...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT WEDNESDAY FOR
     NYZ049-050-052-053-059-060-064>066.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT WEDNESDAY FOR
     NYZ038>041-043-083-084.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...11
LONG TERM...TAW
AVIATION...TAW/IAA
FIRE WEATHER...11
HYDROLOGY...TAW/IAA
Hazardous weather outlook, Apr 29, 4:56 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
456 AM EDT TUE APR 29 2008

NYZ038>041-043-083-084-301100-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
456 AM EDT TUE APR 29 2008

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY AND LAKE
GEORGE SARATOGA REGION OF EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

A WIDESPREAD FROST IS EXPECTED AGAIN ON WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ013-NYZ049-050-052-053-059-060-064>066-301100-
SOUTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
456 AM EDT TUE APR 29 2008

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN LITCHFIELD COUNTY
OF NORTHWESTERN CONNECTICUT AND THE GREATER CAPITAL DISTRICT AND
MID HUDSON VALLEY OF EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

A WIDESPREAD FROST IS EXPECTED ON WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-MAZ001-025-NYZ032-033-042-047-048-051-054-058-061-063-082-
VTZ013>015-301100-
NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-SCHOHARIE-
WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
456 AM EDT TUE APR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LITCHFIELD HILLS OF
NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...THE SOUTHERN
ADIRONDACKS...EASTERN CATSKILLS AND TACONICS OF EAST CENTRAL NEW
YORK AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 29, 11:30 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1130 AM EDT TUE APR 29 2008

NYZ032-033-038>043-047>054-058>061-063>066-082>084-291545-
WESTERN ALBANY NY-EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-
EASTERN GREENE NY-WESTERN GREENE NY-EASTERN ULSTER NY-
WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-WESTERN ULSTER NY-HAMILTON NY-
SCHOHARIE NY-WESTERN SCHENECTADY NY-WESTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN RENSSELAER NY-NORTHERN HERKIMER NY-
EASTERN ALBANY NY-SOUTHERN SARATOGA NY- SOUTHERN HERKIMER NY-
NORTHERN SARATOGA NY-MONTGOMERY NY-NORTHERN WARREN NY-
SOUTHEAST WARREN NY-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY-
SOUTHERN FULTON NY-NORTHERN FULTON NY-
1130 AM EDT TUE APR 29 2008

...THIS MESSAGE IS FOR TEST PURPOSES ONLY...

...TEST...TEST...TEST...TEST...TEST...TEST...TEST...TEST...TEST
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* TEST SEVERE THUNDERSTORM WARNING FOR...
  ALBANY COUNTY IN EAST CENTRAL NEW YORK
  COLUMBIA COUNTY IN EAST CENTRAL NEW YORK
  DUTCHESS COUNTY IN EAST CENTRAL NEW YORK
  GREENE COUNTY IN EAST CENTRAL NEW YORK
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK
  SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK
  SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK
  ULSTER COUNTY IN EAST CENTRAL NEW YORK
  WARREN COUNTY IN EAST CENTRAL NEW YORK
  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK
  FULTON COUNTY IN EASTERN NEW YORK
  HAMILTON COUNTY IN EASTERN NEW YORK
  HERKIMER COUNTY IN EASTERN NEW YORK
  MONTGOMERY COUNTY IN EASTERN NEW YORK

* UNTIL 1145 AM EDT

* THIS TEST SEVERE THUNDERSTORM WARNING IS ISSUED IN COOPERATION WITH
  THE NEW YORK STATE EMERGENCY MANAGEMENT OFFICE IN SUPPORT OF SEVERE
  WEATHER AWARENESS WEEK. THIS IS ONLY A TEST...NO SEVERE WEATHER IS
  OCCURRING.

...TEST...TEST...TEST...TEST...TEST...TEST...TEST...TEST...TEST

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:00 AM EDTFrost AdvisoryALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 2 more28 hr
Apr 29, 4:00 AM EDTFreeze WarningALYFulton, Herkimer, Montgomery, Saratoga, Warren, Washington28 hr
Apr 29, 9:01 AM EDTRiver Flood WarningALYSaratoga, Washington15 hr

Nearby

River Flood Warnings in New York, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.